zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Summability in topological spaces. (English) Zbl 1216.40009
Summary: The main purpose of the paper is to introduce the notion of summability in abstract Hausdorff topological spaces. We give a characterization of such summability methods when the space allows a countable base. We also provide several Tauberian theorems in topological structures. Some open problems are discussed.
MSC:
40J05Summability in abstract structures
40E05Tauberian theorems, general
References:
[1]Hardy, G. H.: Divergent series, (1949) · Zbl 0032.05801
[2]Chung, K. L.: A course in probability theory, (1974)
[3]A. Zygmund, Trigonometric Series, vol. I, Cambridge, 1959. · Zbl 0085.05601
[4]Komlós, J.: A generalization of a problem of Steinhaus, Acta math. Acad. sci. Hungar 18, 217-229 (1967) · Zbl 0228.60012 · doi:10.1007/BF02020976
[5]Prullage, D. L.: Summability in topological groups, Math. Z. 96, 259-279 (1967) · Zbl 0142.02401 · doi:10.1007/BF01123653
[6]Prullage, D. L.: Summability in topological groups II, Math. Z. 103, 129-138 (1968) · Zbl 0153.38701 · doi:10.1007/BF01110625
[7]Prullage, D. L.: Summability in topological groups III (metric properties), J. anal. Math. 22, 221-231 (1969) · Zbl 0182.08501 · doi:10.1007/BF02786791
[8]Prullage, D. L.: Summability in topological groups IV (convergence fields), Tôhoku math. J. 21, 159-169 (1969) · Zbl 0192.41601 · doi:10.2748/tmj/1178242989
[9]Çakalli, H.: Lacunary statistical convergence in topological groups, Indian J. Pure appl. Math. 26, 113-119 (1995) · Zbl 0835.43006
[10]Çakalli, H.: On statistical convergence in topological groups, Pure appl. Math. sci. 43, 27-31 (1996) · Zbl 0876.40002
[11]Buck, R. C.: The measure theoretic approach to density, Amer. J. Math. 68, 560-580 (1946) · Zbl 0061.07503 · doi:10.2307/2371785
[12]Fast, H.: Sur la convergence statistique, Colloq. math. 2, 241-244 (1951) · Zbl 0044.33605
[13]Buck, R. C.: Generalized asymptotic density, Amer. J. Math. 75, 335-346 (1953) · Zbl 0050.05901 · doi:10.2307/2372456
[14]Salat, T.: On statistically convergent sequences of real numbers, Math. slovaca 30, No. 2, 139-150 (1980) · Zbl 0437.40003
[15]Fridy, J. A.: On statistical convergence, Analysis 5, 301-313 (1985) · Zbl 0588.40001
[16]Fridy, J. A.; Miller, H. I.: A matrix characterization of statistical convergence, Analysis 11, 59-66 (1991) · Zbl 0727.40001
[17]Khan, M. K.; Orhan, C.: Matrix characterization of A-statistical convergence, J. math. Anal. appl. 335, 406-417 (2007) · Zbl 1123.40003 · doi:10.1016/j.jmaa.2007.01.084
[18]Lahiri, B. K.; Das, P.: I and I*-convergence in topological spaces, Math. bohem. 130, No. 2, 153-160 (2005) · Zbl 1111.40001 · doi:http://mb.math.cas.cz/mb130-2/
[19]Fridy, J. A.; Khan, M. K.: Statistical gap Tauberian theorems in metric spaces, J. math. Anal. appl. 282, 744-755 (2003) · Zbl 1024.40003 · doi:10.1016/S0022-247X(03)00248-8
[20]Erdös, P.: On a high-indices theorem in Borel summability, Acta math. Acad. sci. Hungar 7, 265-281 (1956) · Zbl 0074.04602 · doi:10.1007/BF02020523
[21]Levinson, N.: Gap and density theorems, (1940) · Zbl 0145.08003
[22]Fridy, J. A.; Khan, M. K.: Tauberian theorems via statistical convergence, J. math. Anal. appl. 228, 73-95 (1998) · Zbl 0919.40006 · doi:10.1006/jmaa.1998.6118
[23]Fridy, J. A.; Khan, M. K.: Characterizations of density Tauberian theorems, Analysis 18, 145-156 (1998) · Zbl 0930.40002
[24]Connor, J.: Gap Tauberian theorems, Bull. aust. Math. soc. 47, 385-393 (1993) · Zbl 0777.40003 · doi:10.1017/S0004972700015215
[25]Çakalli, H.: Sequential definitions of compactness, Appl. math. Lett. 21, No. 6, 594-598 (2008) · Zbl 1145.54001 · doi:10.1016/j.aml.2007.07.011
[26]Çakalli, H.; Das, Pratulananda: Fuzzy compactness via summability, Appl. math. Lett. 22, No. 11, 1665-1669 (2009) · Zbl 1180.54010 · doi:10.1016/j.aml.2009.05.015